# SDR BSAASDR0608

- Difficulty date: February 28, 2006
- Submitted: March 4, 2006
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 20,927 hours, 30,435 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION WAS FOUND ON THE RIGHT WING INBOARD MILLED RIB ON THE LOWER FLANGE ADJACENT, BUT NOT AFFECTING, THE RIVET HOLE INBOARD OF THE WING DRAIN LOCATED JUST OUTBOARD OF THE NACELLE IN THE WING LEADING EDGE.  THE DAMAGE AREA IS APPROXIMATELY .3 INCH WIDE BY .05 INCH DEEP.
